# SDR DALA2020060102436

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 59,015 hours, 25,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 7085989, DURING INSPECTION FOUND EMERGENCY LIGHTS AT SEAT 19, 20, 21 AND  22 INOPERATIVE. REMOVED AND REPLACED BATTERY PACK AT SEAT LOCATION 19, 20, 21 AND 22 IAW AMM 32-55.
